unhappy user!! - St. George, UT

After one use, I have left side facial paralysis,...

After one use, I have left side facial paralysis, sensitivity to light and eye irritation. I look like I have had a stroke. I can smile on only one side of my face. It looks horrible. I do not know how long this will last, it has been less than one month. I cannot go outside without dark sunglasses. It is extremely painful on sunny days. This never happened with Botox. Also, A Board Certified Plastic Surgeon administered the drug. My advice..DON'T USE DYSPORT!!!!

2 Comments

Hi Saint,

Thank you for the review. I'm so sorry this is happening to you. Have you been back to your doctor? The plus is Dysport is not permanent so that at least is a plus. How long had you been considering Dysport? Please keep us updated.

Thanks,

-Britt

  • Reply
Dysport may not be permanent but the headaches sure seem to be. I'm 4 and a half months post injection and STILL get a daily headache and I RARELY got a headache before my Dysport 'poisoning'. I will NEVER EVER get it again and now I'm scared of Botox too, though i never had a problem with IT. And yes, a board certified plastic surgeon injected me. It was also the second time I'd had Dysport. No problems the first time except for the nasty eyebrow droop.
Was this review helpful?